How can people take lethal doses of tylenol abusing pain killers and not get liver problems or stop breathing?

Question by trying: How can people take lethal doses of tylenol abusing pain killers and not get liver problems or stop breathing?
I was dianogsed with spinal stenosis and siatica and put on vicodin es i am fairly new to pain killers and have heard all kids of horror stories of abuse and addiction i would never dare take a gram of tylenol over 4000 a day for fear of liver damange how can people possibly do this and not over dose (i have hearg of people taking up to 100 vicodin a day !)

Best answer:

Answer by orangecnty06
Over time it will cause liver damage. And its non-reversable! The hydrocodone which is the other ingrediant besides tylenol, people just get amune to it and then the more they take it affects them less and less. Its the tylenol they should pay attention to!

Give your answer to this question below!

Trackback URL

, , , , , , , , , , ,

One Comment on "How can people take lethal doses of tylenol abusing pain killers and not get liver problems or stop breathing?"

  1. suzyq
    30/03/2014 at 5:24 pm Permalink

    A persons body becomes use to certain doses of medications and it requires more and more of the drug to acheive the same effect whether it be to kill pain or to get high.

    I have terrible insomnia problems and took 5000mg of tylenol PM for almost 20 yrs until I was diagnosed with a sleeping disorder. The dr freaked out when I told him how long and how much of tylenol I had been taking. he did all kinds of tests on me but everything was ok. All liver tests, enzymes, ect, were within normal limits. It’s hard to tell why some people would get sick on it and some not. Some medications affect people differently. what may work for me may not even begin to solve your problem. everybody is different

    I had an alcoholic b/f who chewed aspirin for hangovers on a daily basis. and we’re talking like 500mg of aspirin daily. he is still alive and kicking today with no health problems that i know of (other than being an alcoholic that is)…but my dad on the other hand, because of heart problems had to take one little bitty 81mg asperin daily and within 2 yrs developed bleeding in his stomach from it. So why did it affect my dad and not my ex b/f? who knows why…we’re just all different in the way our bodies handle and break down medications.

    as far as I know it is not possible to overdose on tylenol. I’m sure if you took a whole bottle of it at one time you might get deathly ill and wish you were dead but it won’t kill you. you might develop a secondary medical problem because of the bottle of tylenol you downed but it won’t be the actual tylenol that kills you, it will be the secondary illness.

    as for people who take 100 vicoden a day…I guarantee if they took all 100 at one time, they would OD and die.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments